# SDR ASAA0140181

- Difficulty date: December 18, 2001
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 65C312403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION ON INTERNAL FRAME DOUBLER AT BS 794, RBL 23, WL 155 IN AFT CARGO BAY.  REPAIRED PER EA.  (M)
